MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

Micro Therapeutics, Inc. dba ev3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-425-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Bronchopneumonia (2437)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report of a post-procedure adverse event (ae) of pneumonia that is procedure related.It was reported that on 2024 (b)(6) new hospitalization occurred for the patient that encountered the ae of pneumonia until 2024 (b)(6) with the outcome status of recovered/resolved.The ae resulted in treatment given zyvox and zosyn.The ae did was not treated with a blood transfusion, percutaneous intervention, or surgical procedure.No diagnostic tests or procedures were performed.The relative time from the index procedure was post-procedure.The ae was not related to the disease under study.It did not result in new or worsening of existing neurological deficits.The ae did not result from a device deficiency.The patient came in with right sided chest pain; troponins negative, increased white blood cell count and febrile.The patient was admitted with concern for pneumonia.Infectious disease following on zyvox and zosyn for suspected hap (hospital-acquired pneumonia).The blood cultures were negative.The site seriousness assessment concluded that there was no congenital anomaly, death, disability, life threatening, medical intervention present, however, hospitalization was.The site related assessment concluded that there was no relation to apt medication, retreatment procedure, rist catheter, study device, or the study index procedure.The sponsor assessment (oc muo) concluded that mdt possible to index procedure, not related to apt or study device.(b)(6) 2026 per site query response that chest pain was a symptom secondary to the report ae.The patient was undergoing surgery for treatment of a saccular aneurysm located in the right internal carotid artery c7 sidewall with a max diameter of 3mm and a 3mm neck diameter.The aneurysm dome height was 6mm and width was 3mm.The parent artery diameter distal and proximal to the aneurysm was 4mm.Vessel tortuosity is not collected for this study.There was no stasis post-implant.There was complete neck coverage at the end of the procedure.Raymond and roy was recorded as class 1.Only 1 aneurysm was treated with the study device.Access was made via the radial right.The study device was successfully implanted with wall apposition achieved.No side branches were covered by the pipeline.There was no device twisting or flattening.Ancillary devices include a rist radial access, navien, phenom 27.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50477567
Report Number2029214-2026-01691
Device Sequence Number21383418
Product Code OUT
UDI-Device Identifier00763000284428
UDI-Public(01)00763000284428(17)260411(10)B547381
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberPED2-425-14
Device Catalogue NumberPED2-425-14
Device Lot NumberB547381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight147 LB